Forms of $\varpi$-continuous functions between bitopological spaces

Document Type : Research Paper


1 Institute of Medical Technology- Al-Mansour, Middle Technical University, Baghdad, Iraq

2 Institute of Medical Technology, Al-Mansour, Middle Technical University, Baghdad, Iraq


The paper introduces the concepts of $\varpi$-strongly (resp., $\varpi$-closure, $\varpi$-weakly) form of continuous functions on bitopological spaces, furthermore, we introduce theorems, characterizing on the class of functions, show how it can be studied from a different point of view.


[1] J.C. Kelly, Bitopological spaces, Proc. London Math. Soc. 13 (1963) 71-–89.
[2] S. Willard, General topology, Courier Corporation, 2012.
[3] R. Englking, Outline of general topology, Amsterdam, 1989.
[4] H. Z. Hdeib, ϖ-closed mappings, Rev. Colomb. Mate. 16(1–2) (1982) 65-–78.
[5] P.E. Long, Functional with closed graphs, Amer. Math. Month. 76(8) (1969) 930–932.
[6] Y.Y. Yousif, Some generalization of continuity functions, Seventeenth Scientific Conf. College of Educ. 2010, pp.360–368.
[7] Y.Y. Yousif, Rough continuity and rough separation axioms in Gm-closure approximation spaces, Int. J. Nonlinear Anal. Appl. 12(2) (2021) 769–782.
[8] Y.Y. Yousif, Fibrewise totally perfect mapping, Int. J. Nonlinear Anal. Appl. 12(2) (2021) 783–792.
[9] G.S. Ashaea and Y.Y. Yousif, Weak and strong forms of ω-perfect mappings, Iraqi J. Sci. 2020 (2020) 45—55.
[10] N.A. Adwea and J.A. Safaa, Approximation (M.S.E) of the shape parameter for Pareto distribution by using the standard Bayes estimator, Int. J. Nonlinear Anal. Appl. 13(1) (2022) 871–880.
Volume 13, Issue 1
March 2022
Pages 2219-2225
  • Receive Date: 02 November 2021
  • Revise Date: 10 December 2021
  • Accept Date: 20 December 2021